| Model Number |
PED2-375-14 |
| Medical Device Problem Codes |
Retraction Problem (1536); Physical Resistance/Sticking (4012)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/23/2025
Type of Reportable Event
Malfunction
Event or Problem Description
Medtronic received information regarding a pipeline that failed to be resheathed with the phenom 27 microcatheter due to the ptfe sleeves and the catheter was damaged.The patient was undergoing an aneurysm embolization procedure to treat a posterior communicating artery (pcom) unruptured saccular aneurysm.The aneurysm max diameter was 4mm and the neck diameter was also 4mm.Dual antiplatelet treatment (dapt) was administered.Vessel tortuosity was severe.It was reported that the devices were prepared per the instructions for use (ifu).The catheter was flushed continuously with heparinized saline.During deployment, the pipeline could not be resheathed.It seems the ptfe sleeves were jammed at the distal tip of the microcatheter.The phenom 27 microcatheter sustained accordion damage due to the pipeline ptfe sleeves being jammed into the catheter distal tip.The pipeline pushwire was not damaged.The system was removed and another pipeline was used to complete the procedure successfully.There was no harm or injury to the patient associated with this event.Post-procedure angiographic results "looked good.".
Additional Manufacturer Narrative
Continuation of d10: product id unk-nv-fg15 (unknown); implant date n/a; explant date n/a e1.It was indicated that physician/initial reported information would not be provided due to privacy regulations.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.